# SDR UPS97824320

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 975328961
- Condition: Cracked
- Location: Bs 50-130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 50 TO 130 RBL 44 FLOOR WEB CORRODED AND CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM 51-1-20D, 51-1-21, AND DWG 9753289.
